# SDR 2008UALA01269

- Difficulty date: March 7, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 45,510 hours, 32,951 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HAS TWO INCH CRACK IN FUSELAGE SKIN AT LOWER FWD CORNER.  MAJOR REPAIR ACCOMPLISHED: MANUFACTURED & INSTALLED FILLER, DOUBLER NR 1, DOUBLER NR 2 AND TRIPLER REPAIR.
